# SDR ASAA2021021534114

- Difficulty date: February 15, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 47,475 hours, 14,174 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Eng Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 "ENG VALVE CLOSED" LIGHT STAYS BRIGHT - REPEAT.  GROUNDED - YES. PER SEAMC MARK ENG NR 2 HAD THE " ENG CLOSED" LIGHT STAY BRIGHT.  COMPLETED AN IDLE RUN ON ENG NR 1.  VERIFIED ENG NR 1 OPERATES NORMALLY ALSO COMPLETED AN IDLE RUN ON ENG NR 2.  COULD NOT DUPLICATE.  ENG NR 2 OPERATES NORMALLY AT IDLE.
